# SDR SWAA2024031865013

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 37,371 hours, 17,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS DID NOT ILLUMINATE WHEN TURNED ON<[01] REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK AND CHARGER. REF AMM 33-51-06
